Citation

BibTex format

@article{AlSofi:2010:10.2118/123971-PA,
author = {AlSofi, AM and Blunt, MJ},
doi = {10.2118/123971-PA},
journal = {SPE JOURNAL},
pages = {901--911},
title = {Streamline-Based Simulation of Non-Newtonian Polymer Flooding},
url = {http://dx.doi.org/10.2118/123971-PA},
volume = {15},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - AlSofi,AM
AU - Blunt,MJ
DO - 10.2118/123971-PA
EP - 911
PY - 2010///
SN - 1086-055X
SP - 901
TI - Streamline-Based Simulation of Non-Newtonian Polymer Flooding
T2 - SPE JOURNAL
UR - http://dx.doi.org/10.2118/123971-PA
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000285177400001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 15
ER -